# SDR SWAA2022090642772

- Difficulty date: August 14, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER STA 663.75 HAS 6' CRACK AT RBL 33 / [01] MEASURES;[02] PERFORMED VISUAL INSPECTION AND TAP TEST AT R\H VAPOR BARRIER FOUND CRACK 6' AND CONTAMINATION PER B737 NTM 51-05-01 PART 1 ; B737SRM 51-70-04-2R-0 PARAGRAPH(4.A);[03] APPLIED STOP DRILL AT THE END OF THE CRACK ON VAPOR BARRIER PER B737SRM 57-10-10-2R-2 PARAGRAPH (6.B) PREPARED DAMAGED AREA ON VAPOR BARRIER TO APPLY 24HR DRY OUT PROCESS PER B737 B737SRM 51-70-04-2R-0 PARAGRAPH (4.D);[04] VERIFIED STEPS 1; 2 & 3. OK TO APPLY DRY OUT;[05] APPLIED DRY OUT AT VAPOR BARRIER PER B737SRM 51-70-04-2R-0 PARAGRAPH(4.D);[06] VERIFIED STEP #5. OK TO INSTALL REPAIR.;[07] REPAIRED DAMAGED AREA AT VAPOR BARRIER PER B737SRM 51-70-04-2R-0 AND PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737 NTM PART 1  51-05-01 MATERIAL USED RESIN EY3804PO#1774613 AND FIBER GLASS PO#1690463;[08] VERIFIED STEP #7.-;[09] OK TO PAINT BARRIER.;[10] PAINTED R/H VAPOR BARRIER; PRIMER AND TEFLON AS REQUIRED PER B737-700 AMM 51-21-72-370-801 (PRIMER) AND 51-21-81-370-802 (TEFLON). ACCOMPLISHED BY WILFREDO VEGA EMPL.#2504 (X269730).;[11] VERIFIED STEP 10.;[12] C/W
